It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 184 for accutane and joint pain. (0.012 seconds)


... last month and I did experience joint pain for at least the last three months of taking the accutane. ... (8 replies)
... I couldn't finish my course of accutane because my joint pain was so severe. I was 40 at the time but felt like I was 90 years old. ... (8 replies)
... My son has been on Accutane for 5 months. He said he has not has any joint pain... or any other side effect besides very dry lips and skin. ... (8 replies)

... I was on accutane few years back and I did have joint pain and also sudden nose bleeds... I would not do it again! ... (8 replies)
... Has anyone else experienced muscle and joint pain while on accutane? ... (4 replies)
... Hello, i didnt know where to post this, if there was a thread on it already but i've been having some pretty bad joint problems since i was on accutane for 8 months, i originally thought this was an independant problem but im told it might be related to my accutane course. ... (0 replies)
... I had a lot of back pain while taking it. I didn't associate the two and even went out and bought a new mattress. Nothing made the pain go away until I stopped taking the Accutane when the course was up. Then a light bulb came on, the back pain was caused by the Accutane. ... (8 replies)
... I'm just asking because I remember my dermatologist recommend advil over tylenol for headaches and joint pain because accutane damages your liver and Acetaminophen does as well. I'm guessing that i'm fine since i'm taking such a low dose of Accutane and i've only been taking it for a few days. ... (1 replies)
... Is any one else experiencing pain from joints? ... (8 replies)
... Yes, joint and muscle pains are common. As far as your lips go, use chap stick. I heard Aquaphor works really well, and it doesn't come in a stick but in a tub. Joint and muscle pain subsides after treatment, but it's normal for your lips to remain a little chapped. ... (4 replies)
... I start Accutane tomorrow and feel so nervous!!! ... (8 replies)
... I also have that joint problem I have been readin the paper and there have been stuf about the glucosamie or something like that can i know if that thing works? and which one is better? TGC cream or those that are taken orally? (8 replies)
... When I was on it I eventually stopped playing sports until I finshed the course because my legs were getting so tired and sore so easily. ... (8 replies)
... her that I thought I may still be having joint pain due to my last course of accutane. ... (6 replies)
... o joint pain, but I heard candida can cause joint pain, acne, brain fog, gas , ibs,to name a few symptoms. ... (2 replies)
Accutane Poll
Dec 9, 2004
... plus i had joint pains. The joint pain was not horrible but i could tell a difference when playing sports and so forth. After completeing my accutane the joint pain went away along with the dry lips and bloody nose. ... (9 replies)
Accutane Journal
Jan 7, 2005
... but has regular pimples heavily all over his face, back, shoulders and chest and has for a couple of years. We have tried several antibiotics, ProActive, topicals, etc. ... (672 replies)
... Hi all, I have been on accutane for 50 days, 50 mg a day. I know you all have recently started but I thought i would share my experiences so far. ... (92 replies)
... but they rise into the thousands. When your not working out and your body is relaxed these levels are in the hundreds. ... (5 replies)
... Has anyone had joint pain surface months after accutane? ... (2 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 12:36 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!